# SDR DHL2001807008

- Difficulty date: April 6, 2001
- Submitted: April 7, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588788905
- Part serial: 0580297
- Condition: Unserviceable
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT OVER BANKS IN TURNS AND OVERTURNS BY 15 DEG. AND GAINS 100 FT IN TURNS AND LOSES 150 FT IN ROLLOUT. R&R ROLL CHANNEL COMPTR  IAW 22-12-0 CHECKED OPERATION OK.
